# SDR QXEA2014042900344

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD UPPER RIB MOUNTING BRACKET CRACKED.  REMOVED CRACKED REPAIR BRACKET FROM L/E 511AL OTBD UPPER RIB IAW SRM 51-42-05.  PROCEDURE E STEPS 1-8,  FABRICATED NEW REPAIR ANGLE OTBD UPPER RIB IAW SRM 57-40-00, REPAIR 07.  APPLIED ALODINE AND PRIMER TO NEW REPAIR ANGLE IAW SRM 57-40-00, REPAIR 07. INSTALLED NEW REPAIR ANGLE ON L/E PANEL OTBD UPPER RIB IAW SRM 57-40-00.
